MAUDE Adverse Event Report: CapSure Epicardial Lead; PERMANENT PACEMAKER ELECTRODE

CapSure Epicardial Lead; PERMANENT PACEMAKER ELECTRODE
Model Number 4968-35
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient's representative that the patient is "reacting badly" to the implantable pulse generator (ipg) system with plans for a system revision.The ipg system remains in use. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Continuation of d10: addrl1 ipg implanted on (b)(6) 2017.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CapSure Epicardial Lead
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50671247
Report Number2182208-2026-51414
Device Sequence Number9513022
Product Code DTB
UDI-Device Identifier00681490116725
UDI-Public(01)00681490116725(17)090228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2009
Device Model Number4968-35
Device Catalogue Number4968-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured03/14/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-35 LEAD
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexFemale